# SDR ASAA9940162

- Difficulty date: November 11, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

PDX-ATB OF F500 DUE TO MULTIPLE CIRCUIT BREAKERS POPPED.  AIRCRAFT RETURNED TO PDX.  PDX MAINTENANCE INSPECTED AND FOUND A FAILURE OF THE WIRE BUNDLE INSULATION AT BS 410, WL 203, RBL 58 (BEHIND LINER IN FORWARD CARGO COMPARTMENT AFT OF E/E BULKHEAD AND FORWARD OF THE FORWARD CARGO DOOR).  MAINTENANCE REPLACED THE WIRING ON A/C 772.  THERE WERE NO SYSTEM PROBLEMS FOUND DURING THE REPAIR OR SUBSEQUENT SYSTEM CHECKS THAT WOULD HAVE CAUSED THE WIRING TO OVERLOAD.  EO 2400-01047 WAS ACCOMPLISHED ON THE 737-400 FLEET WITH NO EVIDENT SYSTEM FINDINGS.  BASED ON THESE FINDINGS IT WOULD INDICATE THAT THE DISCREPANCY ON A/C 772 WAS AN ISOLATED OCCURANCE OF WIRE CHAFING.  (M)
